# SDR DXTA20171129612

- Difficulty date: November 29, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N552QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605334
- Aircraft time: 8,182 hours, 6,410 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 664163027
- Part serial: 438
- Condition: Gouged
- Location: Lt Mlg
- Part time: 8,182 hours, 6,410 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG TRUNNION GOUGED INSIDE BUSHING WHERE ACTUATOR IS MOUNTED. REPAIRED PER REPAIR DEFINITION S-560XL-5334/09RD DATED: 20NOV2017.
